Alert archive / Florida / Flood Watches in 2012

Flood Watch 6, NWS Miami, FL

August 26, 20127 counties in Florida

NWS Miami, FL issued this flood watch at Aug 26, 2012, 4:59 AM EDT for 7 counties in Florida. It was in force for 63 hr.

The area

The counties it named.

The facts

Issued
Aug 26, 2012, 4:59 AM EDT (08:59 UTC)
Expired
Aug 28, 2012, 8:00 PM EDT
In force
63 hr
Issued by
NWS Miami, FL
Flood severity
None

Counties Broward County, FL, Collier County, FL, Glades County, FL, Hendry County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 82 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 9.0 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2012-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3195 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2012-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3195 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
614 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

845 
WGUS62 KMFL 260859
FFAMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MIAMI FL
459 AM EDT SUN AUG 26 2012

FLZ063-066>075-168-172>174-270000-
/O.NEW.KMFL.FA.A.0006.120826T0859Z-120828T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
459 AM EDT SUN AUG 26 2012

...FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* FLOOD WATCH FOR A PORTION OF SOUTH FLORIDA...INCLUDING THE 
  FOLLOWING AREAS...COASTAL BROWARD...COASTAL COLLIER...COASTAL 
  MIAMI DADE...COASTAL PALM BEACH...FAR SOUTH MIAMI DADE... 
  GLADES...HENDRY...INLAND BROWARD...INLAND COLLIER...INLAND 
  MIAMI DADE...INLAND PALM BEACH...MAINLAND MONROE...METRO 
  BROWARD...METRO MIAMI DADE AND METRO PALM BEACH. 

* THROUGH MONDAY EVENING

* TROPICAL STORM ISAAC IS FORECAST BY THE NATIONAL HURRICANE
  CENTER TO MOVE NORTHWEST TODAY AND INTO THE SOUTHEAST GULF OF
  MEXICO TONIGHT...BEFORE MOVING INTO THE NORTHERN GULF OF MEXICO
  EARLY THIS WEEK. THIS WILL BRING DEEP TROPICAL MOISTURE TO THE
  AREA THROUGH MONDAY...INCREASING THE CHANCE FOR TORRENTIAL
  RAINFALL. STORM TOTAL AMOUNTS OF 4 TO 8 INCHES EXPECTED THROUGH
  MONDAY WITH LOCALIZED HIGHER RAINFALL AMOUNTS WHERE RAIN BANDS
  MOVE THROUGH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS OF FLOOD PRONE AREAS SHOULD CHECK PREPAREDNESS
REQUIREMENTS AND TAKE IMMEDIATE ACTION TO PROTECT PROPERTY.

A FLOOD WATCH MEANS CONDITIONS ARE FAVORABLE FOR HEAVY RAINS AND
POSSIBLE FLOODING. PERSONS IN THE WATCH AREA SHOULD REMAIN WEATHER
ALERT AND BE READY FOR QUICK ACTION SHOULD FLOODING BEGIN OR A
WARNING BE ISSUED. ADDITIONAL UPDATED WILL BE ISSUED LATER TODAY.

&&

$$

BAXTER
6 follow-up statements
483 
WGUS62 KMFL 262359
FFAMFL

FLOOD WATCH
NATIONAL WEATHER SERVICE MIAMI FL
759 PM EDT SUN AUG 26 2012

FLZ063-066>075-168-172>174-271000-
/O.CON.KMFL.FA.A.0006.000000T0000Z-120828T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
759 PM EDT SUN AUG 26 2012

...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH FLORIDA...INCLUDING THE FOLLOWING AREAS... 
  COASTAL BROWARD...COASTAL COLLIER...COASTAL MIAMI DADE... 
  COASTAL PALM BEACH...FAR SOUTH MIAMI DADE...GLADES...HENDRY... 
  INLAND BROWARD...INLAND COLLIER...INLAND MIAMI DADE...INLAND 
  PALM BEACH...MAINLAND MONROE...METRO BROWARD...METRO MIAMI 
  DADE AND METRO PALM BEACH. 

* THROUGH MONDAY EVENING

* DOPPLER RADAR HAS INDICATED THAT 2 TO 4 INCHES HAVE FALLEN OVER
  SOUTH FLORIDA WITH ISOLATED 5 TO 6 INCHES FROM THE RAIN BANDS OF
  ISAAC SINCE THIS MORNING. REPORTS OF SOME MINOR STREET FLOODING
  HAVE ALSO BEEN REPORTED IN THE MIAMI LAKES AREA IN MIAMI-DADE
  COUNTY, AND ACROSS METRO PALM BEACH COUNTY. LAKE WORTH ROAD IS
  CLOSED WEST OF MILITARY TRAIL DUE TO THE CANAL OVERFLOWING ONTO
  THE ROAD. THE RAIN BANDS FROM ISAAC WILL CONTINUE TO AFFECT
  SOUTH FLORIDA TONIGHT INTO MONDAY...AS ISAAC CONTINUES TO MOVE
  WEST NORTHWEST INTO THE GULF OF MEXICO. ADDITIONAL RAINFALL
  AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE TONIGHT INTO
  MONDAY...WHICH CAN LEAD TO SOME FLOODING OVER SOUTH FLORIDA
  ESPECIALLY IF ANY RAIN BANDS TRAIN OVER THE SAME AREA.
  THEREFORE...THE FLOOD WATCH WILL REMAIN IN EFFECT FOR SOUTH
  FLORIDA THROUGH MONDAY EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS OF FLOOD PRONE AREAS SHOULD CHECK PREPAREDNESS
REQUIREMENTS AND TAKE IMMEDIATE ACTION TO PROTECT PROPERTY.

A FLOOD WATCH MEANS CONDITIONS ARE FAVORABLE FOR HEAVY RAINS AND
POSSIBLE FLOODING. PERSONS IN THE WATCH AREA SHOULD REMAIN WEATHER
ALERT AND BE READY FOR QUICK ACTION SHOULD FLOODING BEGIN OR A
WARNING BE ISSUED. ADDITIONAL UPDATED WILL BE ISSUED LATER TODAY.

&&

$$

BAXTER
035 
WGUS62 KMFL 270041 AAA
FFAMFL

FLOOD WATCH...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
841 PM EDT SUN AUG 26 2012

FLZ063-066>075-168-172>174-270845-
/O.CON.KMFL.FA.A.0006.000000T0000Z-120828T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
841 PM EDT SUN AUG 26 2012

...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH FLORIDA...INCLUDING THE FOLLOWING AREAS... 
  COASTAL BROWARD...COASTAL COLLIER...COASTAL MIAMI DADE... 
  COASTAL PALM BEACH...FAR SOUTH MIAMI DADE...GLADES...HENDRY... 
  INLAND BROWARD...INLAND COLLIER...INLAND MIAMI DADE...INLAND 
  PALM BEACH...MAINLAND MONROE...METRO BROWARD...METRO MIAMI 
  DADE AND METRO PALM BEACH. 

* THROUGH MONDAY EVENING

* DOPPLER RADAR HAS INDICATED THAT 2 TO 4 INCHES HAVE FALLEN OVER
  SOUTH FLORIDA WITH ISOLATED 5 TO 6 INCHES FROM THE RAIN BANDS OF
  ISAAC SINCE THIS MORNING. REPORTS OF SOME MINOR STREET FLOODING
  HAVE ALSO BEEN REPORTED IN THE MIAMI LAKES AREA IN MIAMI-DADE
  COUNTY, AND ACROSS METRO PALM BEACH COUNTY. LAKE WORTH ROAD IS
  CLOSED WEST OF MILITARY TRAIL DUE TO THE CANAL OVERFLOWING ONTO
  THE ROAD. THE RAIN BANDS FROM ISAAC WILL CONTINUE TO AFFECT
  SOUTH FLORIDA TONIGHT INTO MONDAY...AS ISAAC CONTINUES TO MOVE
  WEST NORTHWEST INTO THE GULF OF MEXICO. ADDITIONAL RAINFALL
  AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE TONIGHT INTO
  MONDAY...WHICH CAN LEAD TO SOME FLOODING OVER SOUTH FLORIDA
  ESPECIALLY IF ANY RAIN BANDS TRAIN OVER THE SAME AREA.
  THEREFORE...THE FLOOD WATCH WILL REMAIN IN EFFECT FOR SOUTH
  FLORIDA THROUGH MONDAY EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS OF FLOOD PRONE AREAS SHOULD CHECK PREPAREDNESS
REQUIREMENTS AND TAKE IMMEDIATE ACTION TO PROTECT PROPERTY.

A FLOOD WATCH MEANS CONDITIONS ARE FAVORABLE FOR HEAVY RAINS AND
POSSIBLE FLOODING. PERSONS IN THE WATCH AREA SHOULD REMAIN WEATHER
ALERT AND BE READY FOR QUICK ACTION SHOULD FLOODING BEGIN OR A
WARNING BE ISSUED. ADDITIONAL UPDATES WILL BE ISSUED LATER TONIGHT.

&&

$$

BAXTER
552 
WGUS62 KMFL 270837
FFAMFL

FLOOD WATCH
NATIONAL WEATHER SERVICE MIAMI FL
437 AM EDT MON AUG 27 2012

FLZ063-066>075-168-172>174-280000-
/O.CON.KMFL.FA.A.0006.000000T0000Z-120828T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
437 AM EDT MON AUG 27 2012

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH FLORIDA...INCLUDING THE FOLLOWING AREAS... 
  COASTAL BROWARD...COASTAL COLLIER...COASTAL MIAMI DADE... 
  COASTAL PALM BEACH...FAR SOUTH MIAMI DADE...GLADES...HENDRY... 
  INLAND BROWARD...INLAND COLLIER...INLAND MIAMI DADE...INLAND 
  PALM BEACH...MAINLAND MONROE...METRO BROWARD...METRO MIAMI 
  DADE AND METRO PALM BEACH. 

* THROUGH THIS EVENING

* DOPPLER RADAR HAS INDICATED THAT 2 TO 4 INCHES OF RAINFALL HAVE
  FALLEN OVER SOUTH FLORIDA SINCE EARLY SUNDAY MORNING...EXCEPT
  FOR METRO BROWARD COUNTY WHERE 4 TO 8 INCHES HAVE FALLEN AND 9
  TO 13 INCHES OVER METRO PALM BEACH COUNTY. ADDITIONAL RAINFALL
  AMOUNTS OF 1 TO 3 INCHES WILL BE POSSIBLE OVER SOUTH FLORIDA
  TODAY WITH HIGHER AMOUNTS WHERE RAIN BANDS PASS OVER THE SAME
  AREA. THIS CAN LEAD TO FLOODING CONDITIONS OVER SOUTH FLORIDA AS
  THE GROUNDS ARE SATURATED DUE TO THE HEAVY RAINFALL DURING THE
  LAST 24 HOURS. THEREFORE...THE FLOOD WATCH REMAINS IN EFFECT
  OVER ALL OF SOUTH FLORIDA THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

BAXTER
895 
WGUS62 KMFL 272049
FFAMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MIAMI FL
449 PM EDT MON AUG 27 2012

FLZ063-066>075-168-172>174-281200-
/O.EXT.KMFL.FA.A.0006.000000T0000Z-120828T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
449 PM EDT MON AUG 27 2012

...FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY MORNING...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF SOUTH FLORIDA...INCLUDING THE FOLLOWING AREAS... 
  COASTAL BROWARD...COASTAL COLLIER...COASTAL MIAMI DADE... 
  COASTAL PALM BEACH...FAR SOUTH MIAMI DADE...GLADES...HENDRY... 
  INLAND BROWARD...INLAND COLLIER...INLAND MIAMI DADE...INLAND 
  PALM BEACH...MAINLAND MONROE...METRO BROWARD...METRO MIAMI 
  DADE AND METRO PALM BEACH. 

* THROUGH TUESDAY MORNING

* DOPPLER RADAR HAS INDICATED THAT 1 TO 3 INCHES OF RAIN HAS
  FALLEN OVER SOUTH FLORIDA SINCE THIS MORNING...EXCEPT ACROSS
  BROWARD AND PALM BEACH COUNTY WHERE 3 TO 8 INCHES OF RAIN HAS
  FALLEN...WITH THE HIGHEST AMOUNTS ACROSS PALM BEACH COUNTY.
  ALTHOUGH THE HEAVY RAINFALL HAS MOSTLY ENDED ACROSS THE REGION
  LATE THIS AFTERNOON...ADDITIONAL RAINFALL AMOUNTS UP TO 2 INCHES
  WILL BE POSSIBLE OVER SOUTH FLORIDA TONIGHT. LOCALLY HIGHER
  AMOUNTS WILL BE POSSIBLE WHERE ANY RAIN BANDS PASS OVER THE SAME
  AREA. THIS CAN LEAD TO ADDITIONAL FLOODING OVER ALREADY
  SATURATED AND FLOODED REGIONS OF SOUTH FLORIDA. THEREFORE...THE
  FLOOD WATCH REMAINS IN EFFECT OVER ALL OF SOUTH FLORIDA THROUGH
  TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
584 
WGUS62 KMFL 280100
FFAMFL

FLOOD WATCH
NATIONAL WEATHER SERVICE MIAMI FL
900 PM EDT MON AUG 27 2012

FLZ063-066-069-070-075-280200-
/O.CAN.KMFL.FA.A.0006.000000T0000Z-120828T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER-MAINLAND MONROE-
900 PM EDT MON AUG 27 2012

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR A PORTION OF SOUTH FLORIDA HAS BEEN
CANCELLED. THE HEAVY RAINFALL HAS ENDED ACROSS THE WESTERN HALF OF
THE REGION. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE
EXPECTED ON TUESDAY...BUT WIDESPREAD FLOODING IS NOT ANTICIPATED.
PONDING OF WATER IN POORLY DRAINED LOCATIONS MAY STILL BE
POSSIBLE.

$$

FLZ067-068-071>074-168-172>174-281200-
/O.CON.KMFL.FA.A.0006.000000T0000Z-120828T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INLAND PALM BEACH-METRO PALM BEACH-INLAND BROWARD-METRO BROWARD-
INLAND MIAMI DADE-METRO MIAMI DADE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
900 PM EDT MON AUG 27 2012

...FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH FLORIDA...INCLUDING THE FOLLOWING AREAS... 
  COASTAL BROWARD...COASTAL MIAMI DADE...COASTAL PALM BEACH... 
  FAR SOUTH MIAMI DADE...INLAND BROWARD...INLAND MIAMI DADE... 
  INLAND PALM BEACH...METRO BROWARD...METRO MIAMI DADE AND METRO 
  PALM BEACH. 

* UNTIL 8 AM EDT TUESDAY

* DOPPLER RADAR HAS INDICATED THAT 2 TO 4 INCHES OF RAIN HAS
  FALLEN OVER MIAMI DADE COUNTY SINCE THIS MORNING...3 TO 6 INCHES
  OF RAIN ACROSS BROWARD COUNTY...AND 3 TO 8 INCHES ACROSS PALM
  BEACH COUNTY. ALTHOUGH THE HEAVY RAINFALL HAS ENDED ACROSS THE
  REGION...ANY ADDITIONAL RAINFALL OVERNIGHT OR ON TUESDAY MAY
  LEAD TO ADDITIONAL FLOODING OVER ALREADY SATURATED OR FLOODED
  REGIONS ALONG THE EAST COAST. THEREFORE...THE FLOOD WATCH
  REMAINS IN EFFECT FOR MIAMI DADE...BROWARD...AND PALM BEACH
  COUNTIES THROUGH TUESDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
041 
WGUS62 KMFL 280815
FFAMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MIAMI FL
415 AM EDT TUE AUG 28 2012

FLZ073-074-173-174-280915-
/O.CAN.KMFL.FA.A.0006.000000T0000Z-120828T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INLAND MIAMI DADE-METRO MIAMI DADE-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
415 AM EDT TUE AUG 28 2012

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR MIAMI-DADE COUNTY HAS BEEN CANCELLED.

BASE ON TOTAL RAINFALL AMOUNTS FROM THE LAST 3 DAYS...REPORTED AND
ESTIMATED RAINFALL TOTALS FROM THE RAIN BANDS OF ISAAC...AVERAGED 3
TO 5 INCHES ACROSS MIAMI-DADE COUNTY. ANY ADDITIONAL RAINFALL THAT
DOES OCCUR TODAY WILL ONLY LEAD TO MINOR FLOODING IN LOW LYING AND
FLOOD PRONE AREAS. THEREFORE...THE FLOOD WATCH FOR MIAMI-DADE
COUNTY HAS BEEN CANCELLED.


$$

FLZ067-068-071-072-168-172-290000-
/O.EXT.KMFL.FA.A.0006.000000T0000Z-120829T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INLAND PALM BEACH-METRO PALM BEACH-INLAND BROWARD-METRO BROWARD-
COASTAL PALM BEACH-COASTAL BROWARD-
415 AM EDT TUE AUG 28 2012

...FLOOD WATCH NOW IN EFFECT THROUGH THIS EVENING...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF SOUTH FLORIDA...INCLUDING THE FOLLOWING AREAS... 
  COASTAL BROWARD...COASTAL PALM BEACH...INLAND BROWARD...INLAND 
  PALM BEACH...METRO BROWARD AND METRO PALM BEACH. 

* THROUGH THIS EVENING

* TOTAL RAINFALL AMOUNTS OF 8 TO 13 INCHES HAVE BEEN REPORTED OVER
  PALM BEACH COUNTY SINCE EARLY SUNDAY MORNING WITH DOPPLER RADAR
  SHOWING BETWEEN 10 TO 20 INCHES FROM THE RAIN BANDS OF ISAAC. IN
  BROWARD COUNTY...TOTAL RAINFALL AMOUNTS OF 8 TO 10 INCHES HAVE
  BEEN REPORTED WITH DOPPLER RADAR SHOWING BETWEEN 8 TO 15 INCHES.
  THESE RAINFALL AMOUNTS HAVE LEAD TO MAJOR FLOODING PROBLEMS IN
  PORTIONS OF METRO PALM BEACH AND METRO BROWARD COUNTIES. 

* WITH POSSIBLE ADDITIONAL HEAVY RAINFALL TODAY OVER PALM BEACH
  AND BROWARD COUNTIES AND MAJOR FLOODING PROBLEMS ON GOING OVER
  PORTIONS OF METRO PALM BEACH AND METRO BROWARD COUNTIES...THE
  FLOOD WATCH WILL BE EXTENDED UNTIL 8 PM THIS EVENING FOR THESE
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

BAXTER

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this flood watch went out at Aug 26, 4:56 AM EDT, 3 minutes earlier.

Area forecast discussion, Aug 26, 4:56 AM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
456 AM EDT SUN AUG 26 2012

...ISAAC AFFECTING SOUTH FLORIDA TODAY INTO TONIGHT...

.SHORT TERM...
THE OUTER RAIN BANDS OF TROPICAL STORM ISAAC ARE STARTING TO AFFECT
THE EAST COAST METRO AREAS EARLY THIS MORNING. THE RAIN BANDS WILL
CONTINUE TO INCREASE IN COVERAGE OVER SOUTH FLORIDA THIS MORNING
AND BECOME WIDESPREAD OVER SOUTH FLORIDA THIS AFTERNOON INTO
TONIGHT...AS THE NATIONAL HURRICANE CENTER CONTINUES TO MOVE ISAAC
NORTHWEST TOWARDS THE FLORIDA KEYS TODAY AND INTO THE SOUTHEAST
GULF WATERS TONIGHT. SO WILL KEEP THE POPS CATEGORICAL TODAY INTO
TONIGHT OVER SOUTH FLORIDA.

THE NATIONAL HURRICANE CENTER IS FORECASTING ISAAC TO CONTINUE TO
MOVE NORTHWEST ON MONDAY INTO THE NORTHERN CENTRAL GULF OF MEXICO
BY TUESDAY. THIS WILL ALLOW FOR THE RAIN BANDS OF ISAAC TO SLOWLY
MOVE AWAY FROM SOUTH FLORIDA ON MONDAY. HOWEVER...THE STEERING
FLOW WILL BE SOUTHERLY THROUGH TUESDAY. SO WILL CONTINUE TO KEEP
THE POPS IN THE LIKELY TO CATEGORICAL ON MONDAY...BEFORE TAPERING
DOWN TO 50 TO 60 PERCENT ON TUESDAY.

THE PWAT VALUES EARLY THIS MORNING FROM THE MIA SOUNDING WERE AROUND
2 INCHES. THE LATEST SHORT RANGE MODELS STILL CONTINUE TO SHOW THE
PWATS VALUES TO INCREASE TO 2.4 TO 2.6 INCHES FOR TODAY INTO
MONDAY, WHICH IS 2 STANDARD DEVIATIONS ABOVE THE NORMAL VALUE OF
1.8 INCHES. WITH THE VERY HIGH PWAT VALUES OVER SOUTH FLORIDA
TODAY THROUGH MONDAY...THERE COULD BE HEAVY RAINFALL WITH THE RAIN
BANDS. SO WILL CONTINUE TO MENTION HEAVY RAIN OVER THE CWA IN THE
ZONES. WE ARE ALSO GOING TO BE ISSUING A FLOOD WATCH FOR ALL OF
SOUTH FLORIDA FOR TODAY THROUGH MONDAY EVENING.

.LONG TERM...
FOR THE MIDDLE TO END OF THIS WEEK...THE LONG RANGE MODELS TAKE ISAAC
INTO THE SOUTHERN GULF COAST STATES. THIS IN TURN WILL ALLOW FOR
HIGH PRESSURE TO BUILD BACK INTO THE AREA FROM THE WESTERN
ATLANTIC WATERS...AND ALLOW FOR A EASTERLY WIND FLOW TO SET OVER
THE AREA. THEREFORE...SOUTH FLORIDA SHOULD GET BACK TO A TYPICAL
SUMMER TIME WEATHER PATTERN WITH THE ISOLATED TO SCATTERED SHOWERS
AND THUNDERSTORMS EACH DAY.

&&

.MARINE...
THE MARINE CONDITIONS FOR SOUTH FLORIDA TODAY INTO MONDAY WILL BE
INFLUENCED BY TROPICAL STORM ISAAC. THE WINDS WILL SLOWLY DECREASE
MONDAY NIGHT INTO TUESDAY...AND BE DOWN TO 15 KNOTS OR LESS BY WEDNESDAY.
THIS WILL ALLOW FOR SEAS TO SLOWLY DECREASE MONDAY NIGHT INTO
TUESDAY...AND BY WEDNESDAY BE DOWN TO 4 TO 6 FEET IN THE ATLANTIC
WATERS WITH 4 TO 9 FEET IN THE GULF WATERS.

&&

.FIRE WEATHER...
THE ONLY FIRE WEATHER PROBLEMS FOR TODAY INTO MONDAY WILL BE VERY
STRONG WIND SPEEDS DUE TO THE INFLUENCE OF TROPICAL STORM ISAAC.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  84  80  88  80 / 90 80 60 50
FORT LAUDERDALE  85  81  88  82 / + 80 60 50
MIAMI            85  81  89  82 / + 80 60 50
NAPLES           84  78  88  79 / 80 + 80 60

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH MONDAY EVENING FOR COASTAL BROWARD-COASTAL
     COLLIER-COASTAL MIAMI DADE-COASTAL PALM BEACH-FAR SOUTH
     MIAMI DADE-GLADES-HENDRY-INLAND BROWARD-INLAND COLLIER-
     INLAND MIAMI DADE-INLAND PALM BEACH-MAINLAND MONROE-METRO
     BROWARD-METRO MIAMI DADE-METRO PALM BEACH.

     HURRICANE WATCH FOR COASTAL MIAMI DADE-INLAND MIAMI DADE-METRO
     MIAMI DADE.

     TROPICAL STORM WARNING FOR COASTAL BROWARD-COASTAL MIAMI DADE-
     COASTAL PALM BEACH-GLADES-HENDRY-INLAND BROWARD-INLAND
     COLLIER-INLAND MIAMI DADE-INLAND PALM BEACH-METRO BROWARD-
     METRO MIAMI DADE-METRO PALM BEACH.

     HURRICANE WARNING FOR COASTAL COLLIER-FAR SOUTH MIAMI DADE-
     MAINLAND MONROE.

     HIGH RIP CURRENT RISK THROUGH THIS EVENING FOR COASTAL BROWARD-
     COASTAL MIAMI DADE-COASTAL PALM BEACH.

AM...HURRICANE WATCH FOR BISCAYNE BAY-COASTAL WATERS FROM DEERFIELD
     BEACH TO OCEAN REEF, FL OUT 20 NM-WATERS FROM DEERFIELD
     BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE
     TERRITORIAL WATERS OF THE BAHAMAS.

     TROPICAL STORM WARNING FOR BISCAYNE BAY-COASTAL WATERS FROM
     DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-COASTAL WATERS
     FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-LAKE
     OKEECHOBEE-WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
     EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE
     BAHAMAS-WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
     EXTENDING FROM 20 NM TO 60 NM.

GM...HURRICANE WARNING FOR COASTAL WATERS FROM CHOKOLOSKEE TO BONITA
     BEACH, FL OUT 20 NM-COASTAL WATERS FROM EAST CAPE SABLE TO
     CHOKOLOSKEE, FL OUT 20 NM-GULF WATERS FROM CHOKOLOSKEE TO
     BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM.

&&

DISCUSSION/MARINE/FIRE...54/BNB
AVIATION/RADAR...60/BD
Hazardous weather outlook, Aug 26, 4:12 AM EDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
412 AM EDT SUN AUG 26 2012

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
270915-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
412 AM EDT SUN AUG 26 2012

...DETERIORATING CONDITIONS THROUGH TONIGHT AS ISAAC NEARS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

PLEASE REFER TO THE LATEST HURRICANE LOCAL STATEMENTS FOR POTENTIAL
IMPACTS ASSOCIATED WITH TROPICAL STORM ISAAC.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AFTER ISAAC DEPARTS THE AREA ON MONDAY, A RETURN TO A MORE
TYPICAL PATTERN OF SCATTERED AFTERNOON AND EVENING THUNDERSTORMS
IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT HIGH WINDS, RAINFALL AMOUNTS, AND ANY FLOODING
REPORTS TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

In the hours before

Special weather statement, Aug 26, 1:27 AM EDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
127 AM EDT SUN AUG 26 2012

FLZ067-068-168-260615-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
127 AM EDT SUN AUG 26 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHEASTERN PALM
BEACH COUNTY...FOR GUSTY WINDS OF 45 TO 55 MPH...

* UNTIL 215 AM EDT

* AT 125 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 5 MILES EAST OF PORT OF PALM BEACH...AND MOVING
  WEST AT 40 MPH.

* THE STORM WILL AFFECT...
  PORT OF PALM BEACH...
  RIVIERA BEACH...
  GOLDEN LAKES...
  NORTH COUNTY AIRPORT...
  THE ACREAGE...
  LION COUNTRY SAFARI...
  AND SURROUNDING COMMUNITIES.

LAT...LON 2657 8052 2695 8051 2694 8006 2680 8003
      2664 8003
TIME...MOT...LOC 0527Z 085DEG 36KT 2679 8001

10
Special weather statement, Aug 26, 2:15 AM EDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
215 AM EDT SUN AUG 26 2012

FLZ072>074-172>174-260645-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL FAR SOUTH
MIAMI-DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METRO BROWARD COUNTY
FL METROPOLITAN MIAMI DADE FL
215 AM EDT SUN AUG 26 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHEASTERN
BROWARD COUNTY...EASTERN MIAMI-DADE COUNTY...FOR GUSTY WINDS OF 45 TO
55 MPH...

* UNTIL 245 AM EDT

* AT 213 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG SHOWERS ALONG A LINE EXTENDING FROM 11 MILES
  SOUTHEAST OF PORT EVERGLADES TO 4 MILES EAST OF NORTH BAY VILLAGE
  TO 3 MILES SOUTHEAST OF KEY BISCAYNE TO 11 MILES SOUTH OF KEY
  BISCAYNE TO 10 MILES NORTHEAST OF OCEAN REEF...AND MOVING WEST AT
  25 MPH.

* THE LINE OF STORMS WILL AFFECT...
  KEY BISCAYNE...
  BAY HARBOR ISLANDS...
  BAL HARBOUR...
  ALLAPATTAH...
  BLACK PT...
  THE FALLS...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2580 8011 2567 8015 2566 8016 2568 8018
      2574 8017 2572 8024 2564 8026 2561 8030
      2553 8032 2540 8032 2541 8028 2537 8028
      2531 8037 2528 8037 2528 8046 2560 8045
      2581 8040 2592 8034 2600 8012
TIME...MOT...LOC 0614Z 080DEG 22KT 2603 7996 2586 8008
          2565 8013 2554 8014 2538 8014

GARCIA
Special weather statement, Aug 26, 2:51 AM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
251 AM EDT SUN AUG 26 2012

FLZ072>074-172>174-260800-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL FAR SOUTH
MIAMI-DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METRO BROWARD COUNTY
FL METROPOLITAN MIAMI DADE FL
251 AM EDT SUN AUG 26 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHEASTERN
BROWARD COUNTY...EASTERN MIAMI-DADE COUNTY...FOR GUSTY WINDS OF 45 TO
NEAR 60 MPH...

* UNTIL 400 AM EDT

* AT 243 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  BANDS OF HEAVY SHOWERS WITH STRONG WINDS JUST OFF THE COAST OF
  BROWARD AND MIAMI DADE COUNTIES...AND MOVING WEST AT 35 MPH.

* THE STORM WILL AFFECT...
  THE HAMMOCKS...
  INLIKITA...
  THE REDLAND...
  REDLAND...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO NEAR 60 MPH. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2580 8011 2567 8015 2566 8016 2568 8018
      2574 8017 2572 8024 2553 8032 2540 8032
      2540 8029 2537 8028 2531 8037 2528 8037
      2525 8042 2523 8042 2522 8048 2521 8048
      2523 8062 2560 8049 2607 8024 2606 8010
TIME...MOT...LOC 0648Z 075DEG 32KT 2566 8040

60
Local storm report, Aug 26, 3:21 AM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
321 AM EDT SUN AUG 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 AM     TROPICAL STORM   SWEETWATER              25.76N 80.37W
08/26/2012                   MIAMI-DADE         FL   NWS EMPLOYEE

            A WIND GUST OF AROUND 60 MPH OCCURRED AT THE NWS MIAMI
            FORECAST OFFICE ON FIU CAMPUS ASSOCIATED WITH A SQUALL IN

            ADVANCE OF ISAAC. WIND GUST ESTIMATED BY 2 NWS EMPLOYEES.

&&

GREGORIA
Special weather statement, Aug 26, 4:09 AM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
409 AM EDT SUN AUG 26 2012

FLZ073-074-173-260845-
COASTAL MIAMI DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METROPOLITAN
MIAMI DADE FL
409 AM EDT SUN AUG 26 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL MIAMI-DADE
COUNTY...FOR GUSTY WINDS OF 45 TO NEAR 60 MPH...

* UNTIL 445 AM EDT

* AT 405 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  STRONG WINDS TO NEAR 60 MPH NEAR PERRINE...AND MOVING WEST AT 45
  MPH.

* THE STORM WILL AFFECT...
  ZOO MIAMI...
  COUNTRY WALK...
  INLIKITA...
  REDLAND...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO NEAR 60 MPH. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2565 8026 2562 8028 2561 8030 2559 8031
      2557 8030 2555 8030 2546 8057 2567 8068
      2571 8046 2573 8026
TIME...MOT...LOC 0808Z 079DEG 39KT 2562 8034

60

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 8:41 PM EDTSpecial Weather StatementMFLMiami-Dade34 min
Aug 26, 1:27 AM EDTSpecial Weather StatementMFLPalm Beach48 min
Aug 26, 2:15 AM EDTSpecial Weather StatementMFLMiami-Dade30 min
Aug 26, 2:51 AM EDTSpecial Weather StatementMFLMiami-Dade69 min
Aug 26, 4:09 AM EDTSpecial Weather StatementMFLMiami-Dade36 min
Aug 26, 5:21 AM EDTSpecial Marine WarningMFL24 min
Aug 26, 5:25 AM EDTSpecial Weather StatementMFLBroward35 min
Aug 26, 6:30 AM EDTSpecial Weather StatementMFLMiami-Dade30 min
Aug 26, 9:01 AM EDTSpecial Weather StatementMFLBroward, Miami-Dade59 min
Aug 26, 11:10 AM EDTSpecial Weather StatementMFLBroward, Miami-Dade, Palm Beach65 min
Aug 26, 12:40 PM EDTSpecial Weather StatementMFLMiami-Dade65 min
Aug 26, 1:12 PM EDTSpecial Marine WarningMFL48 min
Aug 26, 1:56 PM EDTSpecial Weather StatementMFLMiami-Dade64 min
Aug 26, 2:13 PM EDTSpecial Weather StatementMFLPalm Beach62 min
Aug 26, 3:31 PM EDTSpecial Weather StatementMFLPalm Beach59 min
Aug 26, 4:46 PM EDTSpecial Weather StatementMFLPalm Beach59 min
Aug 26, 4:56 PM EDTSpecial Marine WarningMFL94 min
Aug 26, 5:15 PM EDTSpecial Weather StatementMFLPalm Beach45 min
Aug 26, 5:48 PM EDTSpecial Weather StatementMFLPalm Beach42 min
Aug 26, 7:50 PM EDTSpecial Marine WarningMFL115 min

Nearby

Flood Watches in Florida, 2012Every flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.